MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. RISE-L; LATERAL INSERTER

GLOBUS MEDICAL, INC. RISE-L; LATERAL INSERTER
Model Number 693.601
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.The instrument is ur-1available for evaluation.It was stated that the surgeon attempted to remove the broken tip but was not able to move or rotate the piece.The broken tip is threaded securely into the implan'i and is not likely to migrate post-operatively.The inner shaft component is manufactured from 420 stainless steel and is not intended to be implanted.No determination could be made as to the cause of the breakage.
 
Event or Problem Description
The tip of the lateral inserter broke off in the rise-l implant.The surgeon was unable to remove the broken tip and it remains in the patient.

Brand Name
RISE-L
Common Device Name
LATERAL INSERTER
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18825777
Report Number3004142400-2018-00035
Device Sequence Number12692929
Product Code LXH
UDI-Device Identifier00889095058468
UDI-Public00889095058468
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
D154976
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number693.601
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/15/2018
Initial Report FDA Received Date03/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age69 YR
Patient SexMale